Eine Charakterisierung K-kompakter topologischer Räume.

P. Brucker

Monatshefte für Mathematik (1971)

  • Volume: 75, page 14-25
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brucker, P.. "Eine Charakterisierung K-kompakter topologischer Räume.." Monatshefte für Mathematik 75 (1971): 14-25. <http://eudml.org/doc/177528>.

author = {Brucker, P.},
journal = {Monatshefte für Mathematik},
language = {eng},
pages = {14-25},
title = {Eine Charakterisierung K-kompakter topologischer Räume.},
url = {http://eudml.org/doc/177528},
volume = {75},
year = {1971},

AU - Brucker, P.
TI - Eine Charakterisierung K-kompakter topologischer Räume.
JO - Monatshefte für Mathematik
PY - 1971
VL - 75
SP - 14
EP - 25
LA - eng
UR - http://eudml.org/doc/177528
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.